Jump to content
Important Survey - Please Participate ×

Those with Valium experience please respond


[Sn...]

Recommended Posts

I was on a stable dose of .75mg of Xanax. I was encouraged to cross to Valium and then begin my taper.

 

This past Monday I took my normal .5mg of Xanax at 10pm and then .25mg at 10am the following morning.

 

I went to my doctor and got my prescription filled. That night (Tuesday) I took 10mg of Valium at 10pm and then I took the .25mg of Xanax the following morning.

 

I know it was just my first day but I had the following symptoms right away: terrible depression, trembling, shaking, rapid heart beat, fear, anxiety, nausea, and confusion. It was really bad. And I was just fine the day before on Xanax.

 

So instead of continuing with it I went back to my Xanax that evening at 10pm.

 

I'm still messed up from it. I still have most of the symptoms listed above. Even when I take my Xanax I don't find relief when before it would knock me out at night.

 

My doc, who is benzo wise to a point, thinks I should take 10mg at 10pm tonight and another at 10am for the next three days. He says it has not had time to build up in my system and I get that.

 

For those who have confirmed that you have has a bad reaction to it, does my story sound similar. It didn't really feel like withdrawal necessarily. It just felt weird. And it seems to have messed up the relief I normally get from my Xanax. 

 

I just need some experiences. If I take more and more of this Valium and I keep getting worse like this then wow that won't be good. But if it builds up over time and I get relief then I'll deal with the process to get me to that point.

 

Crossover experiences please???

Link to comment
Share on other sites

I switched from Xanax (same dose as you - .75MG) to Ativan and then to Valium. It takes awhile for the Valium to build up in your system (7-10 days), so your body may be reacting to the cut in Xanax, not the addition of Valium. That's what happended to me. Once the Valium has a chance to build up, you should be fine. But, that's why they tell you to crossover so slowly. I find the Valium to be MUCH better - as far as interdose withdrawal goes. Maybe try going slower and see how you do? Good luck.

 

Shew

Link to comment
Share on other sites

Shew,

 

How did you do your crossover exactly and how long? Did you have any other the weird stuff that I had?

 

Thanks for your responses!

Link to comment
Share on other sites

Hi Snookiebutt (funny name LOL)

As you can see from my profile I crossed over to valium but I was taking a much larger dose than you and it took me a long time to totally crossover. (i think I was hanging on to the last bit so long for psychological reasons) Read the ashton schedule and try to stay close to ithttp://www.benzo.org.uk/manual/bzsched.htm#s7.I have found her to be very knowledgeable. you will have to make the calculations to adjust to your dosage.

Valium definetly does take awhile to build up so go slow at first. You have to be strong and dont let fear get the best of you ,i did at first and delayed starting my taper for about 1 year!

You can do it, just start and go slow. Keep us updated, its helps to talk about it.

 

Link to comment
Share on other sites

I started taking Valium on Monday. I replaced 12.5 mg oxazepam with 5 mg Valium (and I'm still taking my other benzos). At first I didn't feel any difference at all but towards the end of the week I got sleepy even during the day. Last night I slept 9 hours straight. Usually it is more like 6-7 hours.
Link to comment
Share on other sites

×
×
  • Create New...